# SDR ASAA0280674

- Difficulty date: December 24, 2002
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5936667
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, INTERCOSTAL BETWEEN LONGERON 26L-27L GOUGED AT FS 1322.  REPLACED INTERCOSTAL PER SRM 51-10-2, 51-10-4, 51-30-2, AND DAC DWG 5936667.  (M)
